# SDR RRXA001727

- Difficulty date: February 22, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND SEVERAL AREAS CRACKED IN THE FLOOR SUPPORT AND ATTACH ANGLE 2 AXIS 0 BETWEEN STA 225 TO 208 AND LBL 14 TO RBL 11, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED ATTACH ANGLES IAW E.O. 99-236 WITH APPROVED 8110-3 DATED 2-14-00.
